Previous |  Up |  Next


Title: Summaries of articles published in this issue (English)
Language: English
Language: German
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 21
Issue: 2
Year: 1971
Pages: 349,(350)-(351)
Category: editorial
DOI: 10.21136/CMJ.1971.101028
Date available: 2008-06-09T13:51:46Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_21-1971-2_15.pdf 475.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo